MAUDE Adverse Event Report: BIOTECH DENTAL REFLECT RAPID; IMPLANT

BIOTECH DENTAL REFLECT RAPID; IMPLANT
Model Number RA4311C
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/26/2022
Type of Reportable Event Malfunction
Event or Problem Description
Patient a manley received implant (rflt rapid ra4311c reflect rapid fixture ø4.3mm x 11.5 l) on (b)(6) 2022 but it failed to integrate and the implant was removed on (b)(6) 2022.X-rays provided.

Brand Name
REFLECT RAPID
Common Device Name
IMPLANT
Manufacturer (Section D)
BIOTECH DENTAL
145 cedar lane
suite 205
englewood NJ 07631
Manufacturer (Section G)
BIOTECH DENTAL
145 cedar lane
suite 205
englewood NJ 07631
Manufacturer Contact
chris castellano
145 cedar lane
suite 205
englewood, NJ 07631
8662775662
MDR Report Key15790622
Report Number3010730876-2022-00033
Device Sequence Number14828136
Product Code DZE
UDI-Device Identifier00817773023088
UDI-Public00817773023088
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K180924
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 10/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRA4311C
Device Catalogue NumberRR4311C
Device Lot Number091
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2022
Initial Report FDA Received Date11/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR
Patient SexFemale